# SDR C2XA10SH432

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 22,568 hours, 17,073 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 14567156002
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT GROUND SPOILER CENTER HINGE I/B HAT BUSHING MIGRATED.  MAINTENANCE REMOVED AND REPLACED RT GROUND SPOILER CENTER HINGE IAW EMB-145 AMM 57-51-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
